Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Turners syndrome, diet not good, eats very few foods, head aches, ear ache and vomiting, Paracetamol. Please suggest?

high, i have a sister in law who has turners syndrome , her diet is not good, she only eats very few foods and we can see a change in her health, over the past week she has been to a walk in centre with head aches, ear ache and vomiting , she has gotten worse and today has not moved from bed at all and only taking paracetamol with very little to eat.
Asked On : Tue, 24 Apr 2012
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
More details like headache is continuous or frequent attacks, which part of head is affected, does she vomit during headache, any eye disturbances, any noises heard in ears, any ear discharge (patients with Turner syndrome are prone for ear discharge) etc are needed to determine cause of her symptoms.
It may be Migraine headache but generally no associated earache. So it is important to examine her to find out from what she is suffering.
So please consult an ENT specialist/physician (internist) for this and management.
Take care.
Answered: Sun, 6 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor